Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 206, NWS Louisville, KY

May 27, 2017Green County, Taylor County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 27, 2017, 4:49 PM CDT for Green County, Taylor County, Kentucky. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 4:49 PM CDT (21:49 UTC)
Expired
May 27, 2017, 5:15 PM CDT
In force
26 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Green County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:10 PM CDTHAIL 11 Nnw Campbellsville, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 1:36 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 825 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
825 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS53 KLMK 272149
SVRLMK
KYC087-217-272215-
/O.NEW.KLMK.SV.W.0206.170527T2149Z-170527T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
549 PM EDT SAT MAY 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Central Green County in central Kentucky...
  Northwestern Taylor County in central Kentucky...

* Until 615 PM EDT/515 PM CDT/

* At 548 PM EDT/448 PM CDT/, a severe thunderstorm was located 7
  miles west of Campbellsville, moving northeast at 20 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Campbellsville, Taylor County Airport, Bengal, Arista, Saloma, Mac,
  Hobson, White Rose, Durhamtown and Sweeneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 8559 3747 8539 3747 8536 3737 8524
      3728 8550
TIME...MOT...LOC 2148Z 240DEG 19KT 3737 8547 

HAIL...1.00IN
WIND...<50MPH
 
$$

EER
2 follow-up statements
770 
WWUS53 KLMK 272159
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
559 PM EDT SAT MAY 27 2017

KYC087-272209-
/O.CAN.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Green KY-
559 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GREEN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.

LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
      3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2159Z 240DEG 18KT 3738 8542 

$$

KYC217-272215-
/O.CON.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Taylor KY-
559 PM EDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN TAYLOR COUNTY...

At 559 PM EDT, a severe thunderstorm was located near Campbellsville,
moving northeast at 20 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Campbellsville, Hobson, Wrights, Taylor County Airport, White Rose,
Bengal, Durhamtown, Sweeneyville, Arista and Saloma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
      3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2159Z 240DEG 18KT 3738 8542 

HAIL...1.00IN
WIND...<50MPH
 
$$

EER
115 
WWUS53 KLMK 272210
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
610 PM EDT SAT MAY 27 2017

KYC217-272220-
/O.EXP.KLMK.SV.W.0206.000000T0000Z-170527T2215Z/
Taylor KY-
610 PM EDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR COUNTY
WILL EXPIRE AT 615 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3736 8548 3740 8553 3746 8540 3747 8539
      3747 8536 3737 8524 3730 8543
TIME...MOT...LOC 2210Z 240DEG 19KT 3740 8538 

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:31 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, May 27, 2:31 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
331 PM EDT Sat May 27 2017

.Short Term...(This evening through Sunday night)
Issued at 323 PM EDT Sat May 27 2017

...Severe Weather Chances Continue Through Sunday...

For the remainder of the afternoon into the evening hours a Severe
Thunderstorm Watch is in effect. The capping from this morning has
eroded and the region has become rather unstable with 3000+ J/kg of
SBCAPE across central KY and just a bit less across southern IN.
DCAPE values are highest across north central KY and southern IN
while shear is highest across south central KY. Storms are expected
to continue to develop in this environment through the afternoon and
into the evening. Damaging winds and large hail will be the main
threats this afternoon. Lightning could also be a concern for anyone
participating in outdoor activities as well as very heavy rainfall.

The scattered storms from this afternoon and evening should diminish
and push off to the east this evening. The attention then turns to
the overnight hours and the MCS that will be moving out of MO. The
models are still struggling with the evolution and eventual path of
this system as well as how strong it will be by the time it nears
the forecast area. The area most likely to see damaging winds looks
to be southwest central KY. The storms should begin to move into the
forecast area around midnight or just after and push eastward
through the overnight hours. They will begin to weaken as they move
in, and become more scattered in nature, particularly across north
central KY and southern IN. The main threat overnight will be
damaging wind gusts. However, heavy rain could also lead to some
localized instances of flooding as well, so will keep the Flash
Flood Watch going.

Storms will be moving out during the morning hours on Sunday. There
should then be a relative lull in the precipitation through the
afternoon in the wake of the overnight system. The severe potential
for late Sunday afternoon/evening is somewhat dependent on how the
atmosphere recovers. Models do show moderate instability developing
again during the afternoon. Most of the mesoscale models show storms
developing again late afternoon into the evening hours across
southern IN as a cold front moves in. These storms do have the
potential to become strong to severe if the instability does develop
with strong winds and hail possible. However, this is somewhat
conditional. These storms should move through during the evening
into the early overnight hours. We will then dry out towards dawn on
Monday.

&&

.Long Term...(Monday through Saturday)
Issued at 330 PM EDT Sat May 27 2017

Memorial Day will be dry with clouds clearing out during the day.
Temperatures will top out in the upper 70s to lower 80s. A frontal
boundary will work into the region Monday evening. A few models try
to develop some showers along this boundary, but they look to dry up
as they move into southern IN, so have kept the forecast dry for now.

A trough will set up across the eastern CONUS and remain in place
through much of the week. In addition, there will be a quasi-
stationary frontal boundary that may be in the vicinity as well.
Weak disturbances rotating through the upper level flow will bring
off and on chances for showers and storms through the week. However,
it will certainly not be a washout all week. High temps through the
week will be in the upper 70s to lower 80s with lows in the upper
50s to lower 60s.

&&

.Aviation (18Z TAF Update)...
Issued at 1250 PM EDT Sat May 27 2017

Forecast confidence is fairly low as the hi-res models are starting
to lose their handle on what will happen. Main challenges are
convective potential this afternoon, and then the impact of the MCS
likely to affect at least some part of Kentucky late tonight.

MVFR stratus deck that has taken SDF and LEX in and out of fuel-
alternate this morning is finally dissipating. Initialization looks
like a last-minute call but may be able to start off VFR, but any
cloud deck will be between 2000-3000 feet.

For this afternoon, the air mass is quite moist and unstable, with
quite a few boundaries left behind by convection that passed well to
our north last night. Most model runs show scattered storms popping
up after 19-20Z, and that seems reasonable but we will limit the
VCTS mention to SDF and LEX, where the strong mid-level cap is
likely to erode first. Look for any storms that develop to dissipate
around sunset, as wind fields appear too weak to provide much
organization.

The evening looks mainly dry, but the much-anticipated, outflow-
dominated MCS will roll quickly across the area after midnight.
Given the expected structure of this system, will hit winds hard,
with 30-40 kt gusts at times. Still some question as to the track,
and will only carry a TEMPO at BWG, which seems most likely to be
impacted. With the lower confidence at SDF and LEX, will only carry
a PROB30, and not hit the winds quite as hard.

Low ceilings will linger into the morning behind the convective
complex, but the best chance of continued precip and lower ceilings
will be at BWG as the heavier convection could train across
Tennessee on Sunday morning. Will carry fuel-alternate ceilings and
mention VCSH. Afternoon convection along the synoptic cold front
should be late enough to be beyond the scope of BWG and LEX TAFs,
but will mention VCTS/CB at SDF late in the day.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch through Sunday evening for KYZ027>030-034>036-
     038>042-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...EER
Long Term...EER
Aviation.......RAS
Hazardous weather outlook, May 27, 1:55 PM CDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
255 PM EDT Sat May 27 2017

KYZ027>030-034>036-038>042-045>049-053>057-061>067-070>078-081-082-
281900-
Grayson-Hardin-Bullitt-Jefferson-Shelby-Franklin-Scott-Spencer-
Anderson-Woodford-Fayette-Bourbon-Nelson-Washington-Mercer-Jessamine-
Clark-Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-
Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-
Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Leitchfield, Elizabethtown, Shepherdsville,
Louisville, Shelbyville, Frankfort, Georgetown, Taylorsville,
Lawrenceburg, Versailles, Lexington, Paris, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...
...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Widespread showers and thunderstorms are expected to move into
central Kentucky after midnight. Damaging winds, lightning, and
heavy rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail. Areas that receive multiple rounds of rainfall
could see more hydro concerns.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-031>033-037-043-281900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Oldham-Trimble-Henry-
Nicholas-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, La Grange, Bedford,
Milton, New Castle, Cynthiana, and Carlisle
255 PM EDT Sat May 27 2017 /155 PM CDT Sat May 27 2017/

...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Scattered thunderstorms will continue this afternoon. Some storms may
be strong to severe with damaging winds, large hail, and very heavy
rainfall. In addition, numerous lightning strikes may lead to
dangerous conditions for those participating in outdoor activities.

Another round of showers and thunderstorms are expected to move into
the area after midnight. Damaging winds, lightning, and brief heavy
rainfall will be the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast again Sunday evening as a cold
front crosses the area. The strongest storms could produce damaging
wind gusts and hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report wind damage, hail, and instances of
flooding to the National Weather Service through the weekend.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Local storm report, May 27, 4:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
511 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             BRANCHVILLE             38.17N 86.58W
05/27/2017  M0.50 INCH       PERRY              IN   TRAINED SPOTTER

&&

SZAPPANOS
Special weather statement, May 27, 4:16 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 PM EDT SAT MAY 27 2017

KYZ035-039-040-272145-
Woodford-Franklin-Anderson-
516 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT WOODFORD...NORTHEASTERN ANDERSON
AND SOUTH CENTRAL FRANKLIN COUNTIES...

At 516 PM EDT, a strong thunderstorm was located near Versailles,
moving east at 20 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Lawrenceburg, Versailles, Midway, Firmantown, Gaybourn, Tyrone,
Faywood, Wallace, Mckees Crossroads and Milner.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3798 8467 3804 8488 3816 8489 3817 8469
      3817 8468 3818 8468 3818 8465 3816 8466
      3816 8464 3815 8465 3815 8464 3814 8465
      3813 8464 3812 8465 3811 8463
TIME...MOT...LOC 2116Z 269DEG 16KT 3810 8477

EER
Local storm report, May 27, 4:20 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             BRANCHVILLE             38.17N 86.58W
05/27/2017  M0.50 INCH       PERRY              IN   TRAINED SPOTTER

&&

SZAPPANOS
Special weather statement, May 27, 4:27 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
527 PM EDT SAT MAY 27 2017

KYZ028-029-045-053-272200-
Bullitt-Nelson-Hardin-Larue-
527 PM EDT SAT MAY 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
LARUE...SOUTHEASTERN HARDIN AND SOUTH CENTRAL BULLITT COUNTIES...

At 527 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elizabethtown to 6 miles south of
Hodgenville. Movement was northeast at 25 mph.

Winds in excess of 30 mph and dime size hail are possible with these
storms.

Locations impacted include...
Elizabethtown, Hodgenville, Radcliff, Lebanon Junction, New Haven,
Lyons, Boundary Oak, Howardstown, Belmont and Roanoke.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3743 8575 3744 8583 3774 8599 3791 8571
      3758 8551 3756 8552 3754 8550 3752 8549
      3749 8547 3746 8557 3747 8560 3746 8561
      3747 8563 3745 8564 3745 8565 3743 8574
TIME...MOT...LOC 2127Z 238DEG 20KT 3772 8588 3749 8573

EER
Special weather statement, May 27, 4:36 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
536 PM EDT SAT MAY 27 2017

KYZ036-040-041-048-272200-
Scott-Woodford-Fayette-Jessamine-
536 PM EDT SAT MAY 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WOODFORD...SOUTH
CENTRAL SCOTT...NORTHEASTERN JESSAMINE AND FAYETTE COUNTIES...

At 536 PM EDT, a strong thunderstorm was located near Dunbar High
School, moving east at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm.

Locations impacted include...
Lexington, Versailles, Meadowthorpe, Dunbar High School, Thoroughbred
Acres, Veterans Park, Cardinal Hill, Cadentown, Bryan Station and
Northland.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3789 8434 3790 8438 3791 8441 3797 8473
      3816 8470 3818 8436 3817 8436 3816 8438
      3813 8437 3811 8438 3810 8435 3791 8435
      3790 8434 3790 8435
TIME...MOT...LOC 2136Z 276DEG 27KT 3806 8462

EER
Local storm report, May 27, 4:45 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             VERSAILLES              38.06N 84.73W
05/27/2017  M0.50 INCH       WOODFORD           KY   TRAINED SPOTTER

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 3:02 AM CDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more23 hr
May 27, 9:56 AM CDTSpecial Weather StatementLMKEdmonson34 min
May 27, 1:00 PM CDTSpecial Weather StatementLMKEdmonson, Grayson30 min
May 27, 1:16 PM CDTSpecial Weather StatementLMKHart44 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe35 min
May 27, 1:33 PM CDTSpecial Weather StatementLMKEdmonson12 min
May 27, 1:37 PM CDTSpecial Weather StatementLMKTaylor38 min
May 27, 1:46 PM CDTSpecial Weather StatementLMKJefferson44 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningLMKGreen, Taylor28 min
May 27, 2:02 PM CDTSpecial Weather StatementLMKMarion43 min
May 27, 2:03 PM CDTSpecial Weather StatementLMKRussell27 min
May 27, 2:15 PM CDTSpecial Weather StatementLMKTaylor30 min
May 27, 2:27 PM CDTSpecial Weather StatementLMKShelby33 min
May 27, 2:32 PM CDTSpecial Weather StatementLMKBoyle43 min
May 27, 2:37 PM CDTSpecial Weather StatementLMKCasey, Lincoln38 min
May 27, 2:46 PM CDTSpecial Weather StatementLMKCasey29 min
May 27, 3:00 PM CDTSpecial Weather StatementLMKJessamine, Mercer30 min
May 27, 3:04 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln26 min
May 27, 3:07 PM CDTSpecial Weather StatementLMKMadison23 min
May 27, 3:12 PM CDTSpecial Weather StatementLMKCasey, Lincoln33 min
May 27, 3:14 PM CDTSevere Thunderstorm WarningLMKMadison16 min
May 27, 3:33 PM CDTSpecial Weather StatementLMKNelson, Washington27 min
May 27, 3:37 PM CDTSpecial Weather StatementLMKClark, Madison23 min
May 27, 4:16 PM CDTSpecial Weather StatementLMKWoodford29 min
May 27, 4:16 PM CDTSevere Thunderstorm WarningLMKMeade29 min
May 27, 4:27 PM CDTSpecial Weather StatementLMKHardin, Larue33 min
May 27, 4:36 PM CDTSpecial Weather StatementLMKFayette24 min
May 27, 4:41 PM CDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
May 27, 4:43 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hardin, Jefferson, Meade32 min
May 27, 5:20 PM CDTSpecial Weather StatementLMKHardin25 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Marion, Taylor24 min
May 27, 5:36 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue24 min
May 27, 5:39 PM CDTSpecial Weather StatementLMKMetcalfe36 min
May 27, 5:59 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Larue31 min
May 27, 6:05 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe25 min
May 27, 6:07 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Ohio38 min
May 27, 6:10 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Taylor35 min
May 27, 6:16 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Taylor29 min
May 27, 6:18 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson, Hardin, Hart, Larue27 min
May 27, 6:26 PM CDTFlash Flood Warning EmergencyLMKCasey, Taylor4 hr
May 27, 6:29 PM CDTSevere Thunderstorm WarningLMKLogan16 min
May 27, 6:32 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Monroe28 min
May 27, 6:35 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio25 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell35 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln31 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningLMKLogan, Simpson31 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.